MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 24IN 6-0 D/A CC-11 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 24IN 6-0 D/A CC-11 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number W8802
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.H6 component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional patient events.Attempts are being made to obtain the information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The following information was requested but unavailable: it was reported that "¿over the past approx.3 weeks vascular theatres has been having trouble with ethicon prolene multipass sutures.The sutures have been breaking, the thread when used or coming out of the packet in two parts." please confirm the number of patients/events affected by this alleged deficiency? have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).If no, please create a new pc file for each patient/event.Please provide information requested below for each patient/event.What is the procedure name(s) and date(s)? please clarify, how many devices demonstrated the alleged deficiency ("¿the sutures have been breaking, the thread when used.")? 7/0 prolene w8704 9.3mm multipass lot ucbamm.7/0 prolene w8704 9.3mm multpass lot 100cs2.7/0 prolene w8304 9.3mm visi black lot 100e12.6/0 prolene w8802 11mm multipass lot 100d16.7/0 prolene w8304 9.3mm multipass lot tpbcma.7/0 prolene w8704 9.3mm multipass lot 101hl8.6/0 prolene w8707 13mm multipass lot tkbekr.How many devices demonstrated the alleged deficiency ("¿the sutures have been breaking, the thread.When.Coming out of the packet in two parts.")? 7/0 prolene w8704 9.3mm multipass lot ucbamm.7/0 prolene w8704 9.3mm multpass lot 100cs2.7/0 prolene w8304 9.3mm visi black lot 100e12.6/0 prolene w8802 11mm multipass lot 100d16.7/0 prolene w8304 9.3mm multipass lot tpbcma.7/0 prolene w8704 9.3mm multipass lot 101hl8.6/0 prolene w8707 13mm multipass lot tkbekr.Were there patient consequences? if yes, please specify.Provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.Please confirm below the number of devices from each product code and lot number available for product analysis: 7/0 prolene w8704 9.3mm multipass lot ucbamm.7/0 prolene w8704 9.3mm multpass lot 100cs2.7/0 prolene w8304 9.3mm visi black lot 100e12.6/0 prolene w8802 11mm multipass lot 100d16.7/0 prolene w8304 9.3mm multipass lot tpbcma.7/0 prolene w8704 9.3mm multipass lot 101hl8.6/0 prolene w8707 13mm multipass lot tkbekr.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in the vascular theatre on (b)(6) 2024 and suture was used.During the procedure, the sutures had been breaking, either the thread when used or coming out of the packet in two parts.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
PRLNE BLU 24IN 6-0 D/A CC-11 MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21245797
Report Number2210968-2025-00988
Device Sequence Number3664146
Product Code GAW
UDI-Device Identifier10705031128361
UDI-Public(01)10705031128361(17)290331(10)100D16
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberW8802
Device Lot Number100D16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown